# SDR DXTA200803287

- Difficulty date: September 24, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Weak
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING ROLLOUT, BRAKES VERY WEAK.
